# SDR ASOA201001333

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST LT AND RT SIDE AT FS 280 CROSSBEAM HAS CORROSION.  REMOVED TEO CLIPS AND BLENDED CORROSION ON COCKPIT DOOR POST LT AND RT AT FS 280 CROSSBEAM IAW SRM 51-21-06-001-001-A01, 51-42-06-001001-A01.  CUT AWAY CORRODED SECTION OF DOOR POST AS SHOWN IN THE FIG SHEETS 2 OF REO 670-53-11-536 BOTH LT & RT SIDES.   COMPLIED WITH STEP 2 OF REO 670-53-11-536. PERFORMED EDDY CURRENT INSP IAW NDTM 51-20-006-250-A01. NO FURTHER DAMAGE NOTED.  APPLIED CONVERSION COATING & PRIMER IAW REO 670-53-11-536.  REPAIR PARTS NEED INSTALLED.
